urologist-icon
Query regarding long term
I am on olmesartan for bp since last 6 years and bp is controlled. Creatinine level is going up gradually now from 1.0 to 1.3 now. I was informed that long term use of sartan group results in elevated creatinine. Please suggest any alternative medication.
116 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hiv Sir you have not mentioned the range of bp you v have any how if you wish to change medicine in allopathy consult an MD physician or you can change to homeopathic remedies which is harmless and can give permanent solution to your problem
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.